L. Alberti, B. Mourrain, and J. Wintz, Topology and arrangement computation of semi-algebraic planar curves, Computer Aided Geometric Design, vol.25, issue.8, pp.631-651, 2008.
DOI : 10.1016/j.cagd.2008.06.009

URL : https://hal.archives-ouvertes.fr/inria-00343110

D. Arnon and S. Mccallum, A polynomial-time algorithm for the topological type of a real algebraic curve, Journal of Symbolic Computation, vol.5, issue.1-2, pp.213-236, 1988.
DOI : 10.1016/S0747-7171(88)80013-0

D. S. Arnon, G. E. Collins, and S. Mccallum, Cylindrical Algebraic Decomposition II: An Adjacency Algorithm for the Plane, SIAM Journal on Computing, vol.13, issue.4, pp.878-889, 1984.
DOI : 10.1137/0213055

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

R. Benedetti and J. Risler, Real Algebraic and Semi-algebraic Sets, Actualites Mathematiques. Hermann, 1990.

C. W. Brown, Improved Projection for Cylindrical Algebraic Decomposition, Journal of Symbolic Computation, vol.32, issue.5, pp.447-465, 2001.
DOI : 10.1006/jsco.2001.0463

URL : http://doi.org/10.1006/jsco.2001.0463

C. W. Brown, Contructing cylindrical algebraic decomposition of the plane quickly, 2002.

C. Burnikel, S. Funke, K. Mehlhorn, S. Schirra, and S. Schmitt, A separation bound for real algebraic expressions, Proc. 9th Annual European Symposium on Algorithms, pp.254-265

M. Burr, S. W. Choi, B. Galehouse, and C. Yap, Complete subdivision algorithms, II, Proceedings of the twenty-first international symposium on Symbolic and algebraic computation, ISSAC '08, 2008.
DOI : 10.1145/1390768.1390783

M. Coste and M. F. Roy, Thom's lemma, the coding of real algebraic numbers and the computation of the topology of semi-algebraic sets, Journal of Symbolic Computation, vol.5, issue.1-2, pp.121-129, 1988.
DOI : 10.1016/S0747-7171(88)80008-7

D. Cox, J. Little, and D. Shea, Using Algebraic Geometry. Number 185 in Graduate Texts in Mathematics, 2005.
DOI : 10.1007/978-1-4757-6911-1

D. I. Diochnos, I. Z. Emiris, and E. P. Tsigaridas, On the complexity of real solving bivariate systems, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.127-134, 2007.
DOI : 10.1145/1277548.1277567

URL : https://hal.archives-ouvertes.fr/inria-00129309

A. Eigenwillig, M. Kerber, and N. Wolpert, Fast and exact geometric analysis of real algebraic plane curves, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.151-158, 2007.
DOI : 10.1145/1277548.1277570

A. Eigenwillig, L. Kettner, W. Krandick, K. Mehlhorn, S. Schmitt et al., A Descartes Algorithm for Polynomials with Bit-Stream Coefficients, LNCS, vol.3718, pp.138-149, 2005.
DOI : 10.1007/11555964_12

A. Eigenwillig, V. Sharma, and C. K. Yap, Almost tight recursion tree bounds for the Descartes method, Proceedings of the 2006 international symposium on Symbolic and algebraic computation , ISSAC '06, pp.71-78, 2006.
DOI : 10.1145/1145768.1145786

A. Eigenwilling and M. Kerber, Exact and efficient 2d-arrangements of arbitrary algebraic curves, Proc. 19th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA08), pp.122-131, 2008.

I. Z. Emiris, B. Mourrain, and E. P. Tsigaridas, Real Algebraic Numbers: Complexity Analysis and Experimentation Reliable Implementations of Real Number Algorithms: Theory and Practice, LNCS, vol.5045, pp.57-82, 2008.

J. Faugère, A new efficient algorithm for computing gröbner bases without reduction to zero f 5, International Symposium on Symbolic and Algebraic Computation Symposium -ISSAC 2002, 2002.

H. Feng, Decomposition and Computation of the Topology of Plane Real Algebraic Curves The Royal Institute of Technology, 1992.

M. Giusti, G. Lecerf, and B. Salvy, A Gr??bner Free Alternative for Polynomial System Solving, Journal of Complexity, vol.17, issue.1, pp.154-211, 2001.
DOI : 10.1006/jcom.2000.0571

L. González-vega and M. Kahoui, An Improved Upper Complexity Bound for the Topology Computation of a Real Algebraic Plane Curve, Journal of Complexity, vol.12, issue.4, pp.527-544, 1996.
DOI : 10.1006/jcom.1996.0032

L. González-vega, H. Lombardi, T. Recio, and M. Roy, Sturm-Habicht Sequence, Proc. Int. Symp. on Symbolic and Algebraic Computation, pp.136-146, 1989.

L. González-vega and I. Necula, Efficient topology determination of implicitly defined algebraic plane curves, Computer Aided Geometric Design, vol.19, issue.9, 2002.
DOI : 10.1016/S0167-8396(02)00167-X

G. Greuel, G. Pfister, and H. Schönemann, Singular 3.0 ? a computer algebra system for polynomial computations The Calculemus-2000 Symposium, Symbolic computation and automated reasoning, pp.227-233, 2001.

H. Hong, An efficient method for analyzing the topology of plane real algebraic curves, Mathematics and Computers in Simulation, vol.42, issue.4-6, pp.4-6571, 1996.
DOI : 10.1016/S0378-4754(96)00034-1

M. Kerber, Analysis of real algebraic plane curves. Master's thesis, MPII, 2006.

J. Keyser, K. Ouchi, and M. Rojas, The exact rational univariate representation for detecting degeneracies, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, 2005.

O. Labs, A List of Challenges for Real Algebraic Plane Curve Visualization Software, 2008.
DOI : 10.1007/978-1-4419-0999-2_6

C. Li, S. Pion, and C. Yap, Recent progress in exact geometric computation, The Journal of Logic and Algebraic Programming, vol.64, issue.1, pp.85-111, 2004.
DOI : 10.1016/j.jlap.2004.07.006

URL : https://hal.archives-ouvertes.fr/inria-00344355

S. Mccallum and G. E. Collins, Local Box Adjacency Algorithms for Cylindrical Algebraic Decompositions, Journal of Symbolic Computation, vol.33, issue.3, pp.321-342, 2002.
DOI : 10.1006/jsco.2001.0499

B. Mourrain, S. Pion, S. Schmitt, J. Técourt, E. P. Tsigaridas et al., Algebraic Issues in Computational Geometry, Effective Computational Geometry for Curves and Surfaces, Mathematics and Visualization, 2006.
DOI : 10.1007/978-3-540-33259-6_3

B. Mourrain and P. Trébuchet, Generalized normal forms and polynomial system solving, Proceedings of the 2005 international symposium on Symbolic and algebraic computation , ISSAC '05, pp.253-260, 2005.
DOI : 10.1145/1073884.1073920

URL : https://hal.archives-ouvertes.fr/inria-00070537

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

F. Rouillier and P. Zimmermann, Efficient isolation of polynomial's real roots, Journal of Computational and Applied Mathematics, vol.162, issue.1, pp.33-50, 2003.
DOI : 10.1016/j.cam.2003.08.015

T. Sakkalis, The topological configuration of a real algebraic curve, Bulletin of the Australian Mathematical Society, vol.51, issue.01, pp.37-50, 1991.
DOI : 10.1137/0215069

T. Sakkalis and R. Farouki, Singular points of algebraic curves, Journal of Symbolic Computation, vol.9, issue.4, pp.405-421, 1990.
DOI : 10.1016/S0747-7171(08)80019-3

R. Seidel and N. Wolpert, On the exact computation of the topology of real algebraic curves, Proceedings of the twenty-first annual symposium on Computational geometry , SCG '05, pp.107-115, 2005.
DOI : 10.1145/1064092.1064111

A. Strzebonski, Cylindrical Algebraic Decomposition using validated numerics, Journal of Symbolic Computation, vol.41, issue.9, pp.1021-1038, 2006.
DOI : 10.1016/j.jsc.2006.06.004

B. Teissier, CyclesévanescentsCyclesévanescents, sections planes et conditions de Whitney. (french) In SingularitésSingularitésà Cargèse, Cargèse, 1972), number 7?8 in Asterisque, pp.285-362